# SDR ASAA2023120446512

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 62,122 hours, 18,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER FELL OFF IN FLIGHT MID CABIN. GROUNDED - YES. REATTACHED EXIT SIGN. REF IPC 33-61-01-80G. GRD CHECK OK.
